[Ibogaine] newbie intro + mixing Ibo and Kratom question

Charles Rossouw charles.rossouw at gmail.com
Sun Jan 25 02:11:06 EST 2009


Not a chance.

Even with low dose regimes (100mg) daily, the body automatically decides to
quit after a period of time.  Usually around 10 - 14 days.

Regards

Charles
On Sun, Jan 25, 2009 at 8:11 AM, sitkaa <athabaskana at gmail.com> wrote:

> This begs the question: can repeated lose dosages of Ibogaine hcl be
> addictive? Personally, I doubt it - but I have been proven wrong many times
> on this list.
>
>
> BTW, FYI :
> http://radicalfilms.co.uk/2009/01/04/cell-phones-can-and-are-being-used-as-bugs-highly-recommended/
>
> (1st half has to do with cell phones, 2nd half deals with email - as P.K.
> Dick taught us... But still, it hardly scratches the surface. The end is
> nie, and we can't even talk about who is doing it.)
>
>
>
> On Sat, Jan 24, 2009 at 11:37 AM, Matt Shriver <ibogamail at gmail.com>wrote:
>
>> Hi George
>>
>> The protocol for the list is basically post whatever you want with the
>> understanding that if it isn't vaguely ibogaine or Philip K Dick related
>> some people might get a little irritated.  Most won't, or at least most
>> won't say anything.  And life will go on.
>>
>> I doubt you will find very much experience with a long, slow ibogaine
>> detox here.  In fact I am less than convinced of the feasibility of such a
>> thing myself.  Although it is dangerous, I have heard of using low dose
>> ibogaine to taper an opiate dependence by taking the two concurrently.  The
>> idea being that the low dose of ibogaine will lower your tolerance enough to
>> reduce opiate intake over time.  The dangerous part being that if you take
>> ibogaine concurrently with opiates you may well lower your tolerance enough
>> to make the opiate dose fatal.
>>
>> If you are able to reduce the opiate dose sufficiently, either through
>> this method or just normal tapering, then the flood dose needed to do a more
>> traditional ibogaine detox need not be so large.
>>
>> I have never messed with kratom and based on what I have read about it I
>> would never risk touching it now.  It totally sounds like it would be
>> addictive for me and I have no interest in becoming addicted to anything
>> again.  But others here might be able to shed some light on the relationship
>> between kratom and ibogaine.
>>
>> I am curious though, is this description "On a full detox, I need A+E/ER
>> care within hours of starting. Extremely laboured breathing, heart pain and
>> palpitations, postural hypotension so bad I faint with uncontrollable spasms
>> on the way down to the floor, think.....bad imitation of Elvis shaky legs
>> dance!" something that actually happened when you took ibogaine?  I am not
>> sure I understand what you were saying.  If you are saying this is something
>> that happened when you took ibogaine in the past then if I were you I would
>> be sure to get a total checkup before even touching a small dose again.
>> Some of these symptoms sound like they could be the presyncope (or syncope
>> if you actually lost consciousness) that is a sign of prolonged QT syndrome
>> which really only has one other symptom which is sudden death.  If you do
>> have prolonged QT you probably really shouldn't consider ibogaine an option
>> for you at all.
>>
>> Matt
>>
>>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>


-- 
+27 71 687 0068
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090125/34d9a436/attachment.html>


More information about the Ibogaine mailing list